MathSciNet Relay Station
MathSciNet bibliographic data
MR1854018 90C32
Liang, Z. A.; Huang, H. X.; Pardalos, P. M. Optimality conditions and duality for a class of nonlinear fractional programming problems. J. Optim. Theory Appl. 110 (2001), no. 3, 611–619.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement